Herceptin

Options
kit kat
kit kat Member Posts: 56
Anybody have noise in ears after Herceptin? or any other side effects?

Comments

  • Muschi
    Muschi Member Posts: 85 Member
    Options
    yes I do
    I do have also noise in my ear only on the right side, feels like my heartbeat. You are the only who mentioned that, it must not be uncommen. How long you are on herceptin?
    Ilona
  • Bella Luna
    Bella Luna Member Posts: 1,578 Member
    Options
    Not for me
    I was on Herceptin, finished treatment in August 2010. I don't remember experiencing any noise after an infusion. I wouldn't be surprised. Chemo drugs do have a host of side effects. I wish the best on your recovery.
  • Mitzi333
    Mitzi333 Member Posts: 511 Member
    Options

    Not for me
    I was on Herceptin, finished treatment in August 2010. I don't remember experiencing any noise after an infusion. I wouldn't be surprised. Chemo drugs do have a host of side effects. I wish the best on your recovery.

    not yet...
    I finished a year of Herceptin a couple of weeks ago. So far, I haven't experienced that SE. BUT, I'm not surprised. The chemo drugs are Really strong and powerful and reak all kind of havoc to fight the beast.

    Wishing YOU all the BEST with treatments and Recovery.

    {{{Hugs}]}
    Mitzi ;0)
  • Mitzi333
    Mitzi333 Member Posts: 511 Member
    Options

    Not for me
    I was on Herceptin, finished treatment in August 2010. I don't remember experiencing any noise after an infusion. I wouldn't be surprised. Chemo drugs do have a host of side effects. I wish the best on your recovery.

    Double post... Sorry
    Sorry ;0(
  • camul
    camul Member Posts: 2,537
    Options
    I am on Herceptin now and
    I am on Herceptin now and have no noise in ears. I didn't notice any side effects from the Herceptin so far and I have been on it for 4 months, weekly.